×

On holomorphically projective mappings onto Kählerian spaces. (English) Zbl 1023.53015

Slovák, Jan (ed.) et al., The proceedings of the 21th winter school “Geometry and physics”, Srní, Czech Republic, January 13-20, 2001. Palermo: Circolo Matemàtico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 69, 181-186 (2002).
The main result of this paper determines a system of linear partial differential equations of Cauchy type whose solutions correspond exactly to holomorphically projective mappings of a given equiaffine space onto a Kählerian space. The special case of constant holomorphic curvature is also studied.
For the entire collection see [Zbl 0994.00029].

MSC:

53B35 Local differential geometry of Hermitian and Kählerian structures
53B20 Local Riemannian geometry
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
PDF BibTeX XML Cite